MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery
Catalog Number 050-87212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Peritonitis (2252); Unspecified Heart Problem (4454)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis registered nurse (pdrn) reported on that this peritoneal dialysis (pd) patient went into the hospital a few weeks prior with cardiac issues (unspecified).When the pdrn followed up, the patient had been diagnosed with peritonitis.Attempts to obtain additional information were unsuccessful.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.  clinical review: there is a possible temporal relationship between peritoneal dialysis utilizing the liberty select cycler with liberty cycler set and the patient event of peritonitis.However, it is unknown whether the peritonitis was diagnosed upon admission to the hospital or after the patient had already been hospitalized.It is unknown if the patient was utilizing fresenius medical care products during the hospitalization.There is no documentation of a causal relationship between the use of the liberty select cycler with liberty cycler set and the patient event of peritonitis.Additionally, there was no allegation or evidence of a device malfunction or deficiency, or cycler set defect reported for this event.Although no information was provided related to culture results or the determined cause of the reported peritonitis, all pd patients are at risk of peritonitis due to a compromised immune system and the increase of potential for microbial contamination from dialysis techniques.Most cases of peritonitis are caused by touch contamination by the patient with the pd catheter being a source of entry for organisms into the peritoneum.Based on limited information and no allegation of a malfunction, deficiency, or defect, and not knowing if the patient was utilizing any fresenius medical care products at the time of the event, the liberty select cycler and cycler set can be excluded as the cause of the patient¿s reported peritonitis event.

Brand Name
LIBERTY CYCLER SET, DUAL PATIENT CONNECT
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50524486
Report Number0008030665-2026-02336
Device Sequence Number13302843
Product Code FKX
UDI-Device Identifier00840861100736
UDI-Public00840861100736
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid; Liberty Select Cycler
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown